MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Cotti G, Guzzetti D. Analytic geometry of semisimple coalescent Frobenius structures. Random Matrices: Theory and Applications [Internet]. 2017 ;06:1740004. Available from: https://doi.org/10.1142/S2010326317400044
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Abenda S. Analysis of Singularity Structures for Quasi-Integrable Hamiltonian Systems. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5685
Lazzaroni G, Nardini L. Analysis of a Dynamic Peeling Test with Speed-Dependent Toughness. SIAM Journal on Applied Mathematics [Internet]. 2018 ;78:1206-1227. Available from: https://doi.org/10.1137/17M1147354
Focardi M, Iurlano F. Ambrosio-Tortorelli approximation of cohesive fracture models in linearized elasticity. SISSA; 2013. Available from: http://hdl.handle.net/1963/6615
Ghezzi R. Almost-Riemannian Geometry from a Control Theoretical Viewpoint. [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4705
Altafini C, Ticozzi F. Almost Global Stochastic Feedback Stabilization of Conditional Quantum Dynamics.; 2006. Available from: http://hdl.handle.net/1963/1727
Berti M, Delort J-M. Almost global existence of solutions for capillarity-gravity water waves equations with periodic spatial boundary conditions.; 2017. Available from: http://preprints.sissa.it/handle/1963/35285
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Diener P, Dubrovin B. Algebraic-geometrical Darboux coordinates in R-matrix formalism. SISSA; 1994. Available from: http://hdl.handle.net/1963/3655
Mazzocco M. Algebraic Solutions to the Painlevé-VI Equation and Reflection Groups. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5574
Landi G. An Algebraic Setting for Gauge Theories. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5828
Landi G, Marmo G. Algebraic reduction of the \\\'t Hooft-Polyakov monopole to the Dirac monopole. Phys. Lett. B 201 (1988), no. 1, 101-104. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/578
Landi G, Marmo G. Algebraic differential calculus for gauge theories. Nuclear Phys. B. Proc. Suppl. 18A (1990), 171 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/891
Stabile G, Hijazi S, Lorenzi S, Mola A, Rozza G. Advances in Reduced order modelling for CFD: vortex shedding around a circular cylinder using a POD-Galerkin method. Communication in Applied Industrial Mathematics [Internet]. 2017 . Available from: https://arxiv.org/abs/1701.03424
Rozza G, Malik MH, Demo N, Tezzele M, Girfoglio M, Stabile G, Mola A. Advances in reduced order methods for parametric industrial problems in computational fluid dynamics. In: Proceedings of the 6th European Conference on Computational Mechanics: Solids, Structures and Coupled Problems, ECCM 2018 and 7th European Conference on Computational Fluid Dynamics, ECFD 2018. Proceedings of the 6th European Conference on Computational Mechanics: Solids, Structures and Coupled Problems, ECCM 2018 and 7th European Conference on Computational Fluid Dynamics, ECFD 2018. ; 2020. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075395686&partnerID=40&md5=fb0b1a3cfdfd35a104db9921bc9be675
Salmoiraghi F, Ballarin F, Corsi G, Mola A, Tezzele M, Rozza G. Advances in geometrical parametrization and reduced order models and methods for computational fluid dynamics problems in applied sciences and engineering: overview and perspectives. In: Papadrakakis M, Papadopoulos V, Stefanou G, Plevris V Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Crete, Greece: ECCOMAS; 2016.
Mercier J-M, Piccoli B. Admissible Riemann solvers for genuinely nonlinear P-systems of mixed type. J. Differ. Equations, 2002, 180, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1491
De Sole A, Kac VG, Valeri D. Adler-Gelfand-Dickey approach to classical W-algebras within the theory of Poisson vertex algebras. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7242
Malchiodi A. Adiabatic limits of closed orbits for some Newtonian systems in R-n. Asymptotic Anal., 2001, 25, 149-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1511
Cangiani A, Georgoulis EH, Kyza I, Metcalfe S. Adaptivity and blow-up detection for nonlinear evolution problems. SIAM J. Sci. Comput. [Internet]. 2016 ;38:A3833–A3856. Available from: https://doi.org/10.1137/16M106073X
Cangiani A, Georgoulis EH, Sutton OJ. Adaptive non-hierarchical Galerkin methods for parabolic problems with application to moving mesh and virtual element methods. Mathematical Models and Methods in Applied Sciences [Internet]. 2021 ;31:711-751. Available from: https://doi.org/10.1142/S0218202521500172
Cangiani A, Georgoulis EH, Metcalfe S. Adaptive discontinuous Galerkin methods for nonstationary convection-diffusion problems. IMA J. Numer. Anal. [Internet]. 2014 ;34:1578–1597. Available from: https://doi.org/10.1093/imanum/drt052
Cangiani A, Georgoulis EH, Sabawi YA. Adaptive discontinuous Galerkin methods for elliptic interface problems. Math. Comp. [Internet]. 2018 ;87:2675–2707. Available from: https://doi.org/10.1090/mcom/3322
Eduati F, Di Camillo B, Toffolo G, Altafini C, De Palo G, Zampieri M. Adaptation as a genome-wide autoregulatory principle in the stress response of yeast. IET systems biology. 2011 Jul; 5(4):269-79 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5106

Pages

Sign in